Follow
Tadeusz Januszkiewicz
Tadeusz Januszkiewicz
Institute of Mathematics, Polish Academy of Sciences
Verified email at impan.pl
Title
Cited by
Cited by
Year
Convex polytopes, Coxeter orbifolds and torus actions
MW Davis, T Januszkiewicz
Duke Mathematical Journal 62 (2), 417-451, 1991
8281991
Hyperbolization of polyhedra
MW Davis, T Januszkiewicz
Journal of Differential Geometry 34 (2), 347-388, 1991
1831991
Simplicial nonpositive curvature
T Januszkiewicz, J Świątkowski
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 104 …, 2006
1442006
Right-angled Artin groups are commensurable with right-angled Coxeter groups
MW Davis, T Januszkiewicz
Journal of Pure and Applied Algebra 153 (3), 229-235, 2000
1442000
Cohomology of buildings and of their automorphism groups
J Dymara, T Januszkiewicz
Inventiones mathematicae 150 (3), 579-627, 2002
1162002
Every Coxeter group acts amenably on a compact space
AN Dranishnikov, T Januszkiewicz
arXiv preprint math/9911245, 1999
951999
Infinite Coxeter groups do not have Kazhdan's property
M Bozejko, T Januszkiewicz, RJ Spatzier
Journal of Operator Theory, 63-67, 1988
921988
Nonpositive curvature of blow-ups
M Davis, T Januszkiewicz, R Scott
Selecta Mathematica New Series 4 (4), 491-547, 1998
831998
Hyperbolic Coxeter groups of large dimension
T Januszkiewicz, J Świątkowski
Commentarii Mathematici Helvetici 78 (3), 555-583, 2003
812003
Fundamental groups of blow-ups
M Davis, T Januszkiewicz, R Scott
Advances in Mathematics 177 (1), 115-179, 2003
752003
Filling invariants of systolic complexes and groups
T Januszkiewicz, J Świątkowski
Geometry & Topology 11 (2), 727-758, 2007
522007
Weighted L2–cohomology of Coxeter groups
MW Davis, J Dymara, T Januszkiewicz, B Okun
Geometry & Topology 11 (1), 47-138, 2007
502007
Infinite groups with fixed point properties
G Arzhantseva, MR Bridson, T Januszkiewicz, IJ Leary, A Minasyan, ...
Geometry & Topology 13 (3), 1229-1263, 2009
372009
Quasi-isometric classification of some high dimensional right-angled Artin groups
J Behrstock, T Januszkiewicz, WD Neumann
Groups, Geometry, and Dynamics 4 (4), 681-692, 2010
332010
For Coxeter groups is a coefficient of a uniformly bounded representation
T Januszkiewicz
Fundamenta Mathematicae 174 (1), 79-86, 2002
332002
New Kazhdan groups
J Dymara, T Januszkiewicz
Geometriae Dedicata 80 (1), 311-317, 2000
302000
Characteristic invariants of noncompact Riemannian manifolds
T Januszkiewicz
Topology 23 (3), 289-301, 1984
241984
New aT-menable HNN-extensions.
ŚR Gal, T Januszkiewicz
Journal of Lie Theory 13 (2), 383-385, 2003
222003
Commensurability of graph products
T Januszkiewicz, J Świątkowski
Algebraic & Geometric Topology 1 (1), 587-603, 2001
222001
4-dimensional locally CAT (0)-manifolds with no Riemannian smoothings
M Davis, T Januszkiewicz, JF Lafont
Duke Mathematical Journal 161 (1), 1-28, 2012
212012
The system can't perform the operation now. Try again later.
Articles 1–20